Sep 25, 2006
I have been diagnosed 22 years ago with AIDS. I am currently on Sustiva/Truvada for 2years and Sulfa for 12 years. My CD4 of 250 and VL 0.75. Two years ago I decided to exercise 4 x week upper and lower body. The past 3 weeks I have been getting mucscle twitching in my upper back right arm and on the left side of my back... sometimes on the upper back left arm. I stopped working out for 3 days and it went away... I started one hour ago... and it's back. What could be causing this?
thank you for this site.
Response from Dr. Conway
This probably relates as much as anything to your exercise routine. The specific locations you name are muscles that are easily overworked during more strenuous weight training. It appears to me that you may benefit from a review of your training routine by an expert in the field, to evaluate technique as well as your training schedule.
Low CD4 with Hepatitis side affect
after long term use,what are the effects
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.